CSpace  > 应用数学研究所
A class of partially linear transformation models for recurrent gap times
Han, Miao1; Han, Dongxiao2; Sun, Liuquan2
2018
Source PublicationCOMMUNICATIONS IN STATISTICS-THEORY AND METHODS
ISSN0361-0926
Volume47Issue:3Pages:739-766
AbstractIn this article, we propose a general class of partially linear transformation models for recurrent gap time data, which extends the linear transformation models by incorporating non linear covariate effects and includes the partially linear proportional hazards and the partially linear proportional odds models as special cases. Both global and local estimating equations are developed to estimate the parametric and non parametric covariate effects, and the asymptotic properties of the resulting estimators are established. The finite-sample behavior of the proposed estimators is evaluated through simulation studies, and an application to a clinic study on chronic granulomatous disease is provided.
KeywordEstimating equations Gap times Local polynomials Partially linear transformation models Recurrent events
DOI10.1080/03610926.2017.1313986
Language英语
Funding ProjectNational Natural Science Foundation of China[11601307] ; National Natural Science Foundation of China[11231010] ; National Natural Science Foundation of China[11690015] ; Key Laboratory of RCSDS, CAS[2008DP173182] ; BCMIIS ; IRTSHUFE
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000423624000016
PublisherTAYLOR & FRANCIS INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29463
Collection应用数学研究所
Affiliation1.Shanghai Univ Finance & Econ, Sch Stat & Management, Dept Appl Stat, Shanghai, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Han, Miao,Han, Dongxiao,Sun, Liuquan. A class of partially linear transformation models for recurrent gap times[J]. COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2018,47(3):739-766.
APA Han, Miao,Han, Dongxiao,&Sun, Liuquan.(2018).A class of partially linear transformation models for recurrent gap times.COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,47(3),739-766.
MLA Han, Miao,et al."A class of partially linear transformation models for recurrent gap times".COMMUNICATIONS IN STATISTICS-THEORY AND METHODS 47.3(2018):739-766.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Han, Miao]'s Articles
[Han, Dongxiao]'s Articles
[Sun, Liuquan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Han, Miao]'s Articles
[Han, Dongxiao]'s Articles
[Sun, Liuquan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Han, Miao]'s Articles
[Han, Dongxiao]'s Articles
[Sun, Liuquan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.